# SDR 2007UALA00349

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN STA 616L INNER CHORD IS CRACKED AT LOWER FASTENER, FRAME TO STUB BEAM JOINT.  MAJOR REPAIR.  REMOVED DAMAGE.  FABRICATED ANGLE REPAIR AND FILLER PER MM 53-11-89.
